Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 52, Issue 1, 2016
Metadata
 

Nahm's Equations, Quiver Varieties and Parabolic Sheaves
Yuuya Takayama
pp. 1–41
Abstract | Full-Text PDF (555 KB) | Metadata

Mixed Frobenius Structure and Local Quantum Cohomology
Yukiko Konishi and Satoshi Minabe
pp. 43–62
Abstract | Full-Text PDF (462 KB) | Metadata

Basepoint-free Theorem of Reid–Fukuda Type for Quasi-log Schemes
Osamu Fujino
pp. 63–81
Abstract | Full-Text PDF (373 KB) | Metadata

Microlocal Lefschetz Classes of Graph Trace Kernels
Yuichi Ike
pp. 83–101
Abstract | Full-Text PDF (433 KB) | Metadata